# SDR CA970625004

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop
- Part time: 8,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR COMPLIANCE WITH FAA AD 97-06-16. PROPELLER HUB FOUND CRACKED.
